# SDR 00FDEA00459

- Difficulty date: July 13, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Damaged
- Location: Nr 2 Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NR 2 THROTTLE STUCK AT 88 PERCENT N2.  THROTTLE WILL MOVE BUT N2 REMAINS AT 88 PERCENT N2 AND THROTTLE RETURNS TO ORIG POS.  REMOVED AND REPLACED NR 2 ENG PUSH PULL CABLE REF MM 76-11-01-2.  RIGGED PER DC-10 MM 76-11-01-2 AND SECURED ALL ROD ENDS AND SAFTIED.  AC OK FOR SERVICE.
